# SDR AALA202401291857

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 39,754 hours, 16,704 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Faulted
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHRONIC HISTORY LAVATORY D DOOR DIFFICULT TO OPEN AND CLOSE.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
